# SDR V0XR201010290007

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- Engine: Pwa PW120A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85330513105
- Condition: Corroded
- Location: Bs 531.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) JOINT FITTING AFT KEEL AT LT FRAME STN 531.5.  R & R FITTING.
